Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does the medication of Abdominal TB effect on liver function ?

my father is recently being diagnosed with abdominal TB. He also has poor liver function (liver cirrosis). I heard that medications for these severely affects liver functions. Is there any other way out.
Asked On : Fri, 11 Mar 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There is no other way out as he will have to take the TB Medicines for a year at least for permanent cure and go for regular follow up every fortnight. Remember that Patient compliance is very important in Tuberculosis for better health.
Answered: Fri, 11 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing healthcaremagic.See in medicine always one has to see risk benefit ratio.Abdominal tuberculosis needs to be treated.There are some medicines can affect liver but it is not a rule.there certain medication that can be given which has got less or no effects on liver.Your doctor will advise regular liver function test during treatment and keep a watch in liver functions.So do not worry treatment is must and he should be fine.ok buy
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor